×

Found 174 Documents (Results 1–100)

100
MathJax

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 07542514

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

Stabilization of solutions to the Cauchy problem for fractional diffusion-wave equation. (English. Russian original) Zbl 1450.35277

J. Math. Sci., New York 250, No. 5, 800-810 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 149, 84-94 (2018).
MSC:  35R11 35B40 35L05
PDF BibTeX XML Cite
Full Text: DOI

Inverse moving source problem for fractional diffusion(-wave) equations: determination of orbits. (English) Zbl 1443.35190

Cheng, Jin (ed.) et al., Inverse problems and related topics. Extended versions of papers based on the international conference on inverse problems, Shanghai, China, October 12–14, 2018. In honor of Masahiro Yamamoto on the occasion of his 60th anniversary. Singapore: Springer. Springer Proc. Math. Stat. 310, 81-100 (2020).
MSC:  35R30 35R11 35L05
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Cauchy problem for the fractional diffusion equation in a weighted Hölder space. (English. Russian original) Zbl 1409.35212

Sib. Math. J. 59, No. 6, 1034-1050 (2018); translation from Sib. Mat. Zh. 59, No. 6, 1303-1321 (2018).
MSC:  35R11
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software